Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child has fever and breathing problem. Is it safe to take Omnacortil syrup?

My son is 6 years old. he had fever and breathing problem. Doctor prescribed antibiotic and omnacortil syrup(10 ml-3 times-4 days,then 10 ml-2 times-2 days,then 5 ml-2 times-2 days and stop). After this course again he had fever. This time also the same course followed. Is there any side effects for Omnacortil syrup? Is it safe?. Please answer me.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Short course of steroid with antibiotic does not give side effects but with repeatedly use of steroid is not advisable.
In case of your son evaluation is required for having recurrent fever and requires some blood testing to decide the cause of having fever.
Consult pediatrician and get examined.
Ok and bye.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor